SciELO - Scientific Electronic Library Online

 
vol.49 número3Presencia del virus del oeste del Nilo en el noreste de MéxicoLa exposición a la aflatoxina B1 en animales de laboratorio y su significado en la salud pública índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Salud Pública de México

versión impresa ISSN 0036-3634

Resumen

MONTESINOS-LOPEZ, Osval Antonio  y  HERNANDEZ-SUAREZ, Carlos Moisés. Mathematical models for infectious diseases. Salud pública Méx [online]. 2007, vol.49, n.3, pp. 218-226. ISSN 0036-3634.

OBJECTIVE: To describe the importance of mathematical models in the understanding of infectious disease transmission dynamics, as well as in the design of effective strategies for control. MATERIAL AND METHODS: International literature was reviewed on the subject through digital means. Around 60 papers about the subject were identified; nevertheless, this study is based on only 27 of these, due to the fact that they were directly related to the subject. RESULTS:This work presents a brief explanation of the antecedents, importance and classification of mathematical models for infectious diseases. In addition, a detailed description of some classical models is discussed as well as other more recent models used in the modeling of infectious disease. CONCLUSIONS: The use of mathematical models for infectious diseases has grown significantly in the last few years and has proven to be of great help in designing efficient strategies for control and eradication of infectious diseases.

Palabras llave : dynamic of spread; models for the transmission of diseases.

        · resumen en Español     · texto en Español     · pdf en Español